RUS  ENG
Full version
JOURNALS // Teoreticheskaya i Matematicheskaya Fizika // Archive

TMF, 1977 Volume 32, Number 1, Pages 70–87 (Mi tmf3137)

This article is cited in 21 papers

Finiteness of the discrete spectrum of many-particle Hamiltonians in symmetry spaces

S. A. Vugal'ter, G. M. Zhislin


Abstract: Sufficient conditions are found of the finiteness of discrete spectrum of energy operators (in terms of the coordinate and momentum representation) in the symmetry spaces for many-particle systems for which the boundary of continuous spectrum of the Hamiltonian is determined by the dividing into two stable subsystems. In particular, molecules, negative ions of any atoms and systems with short-range interactions are considered. For the systems under consideration the results obtained generalize those known earlier.

Received: 21.05.1976


 English version:
Theoretical and Mathematical Physics, 1977, 32:1, 602–614

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025